So I have been on Pravastatin, Benszpril, and Gemfibrozil 600mg for some time now. My blood pressure was finally in control, my labs looked great at my last DR visit. Change in Health car plan lead to new DR. WHo want me to try to quit the Gemfirozil for thirty days as i may not need it. Now my blood pressure is back up and I am having pains everywhere. DR just sees pain on my note to them and suggest making an app for my knee pain. I am concerned about my BP going back up so High. Any have this problem looking for so help or advice?
How are you? How is your blood pressure? It is good that the initial diagnostic tests were fine. Gemfibrozil is usually indicated to reduce cholesterol and triglycerides in the blood and lower the risk of stroke, heart attack, or other heart complications in people with high cholesterol and triglycerides who have not been helped by other treatment methods. If your diagnostic tests results ( cholesterol levels) are okay, this medicine may indeed be discontinued. However, if BP increases and additional symptoms occur, you may need to inform your doctor for proper management. With Gemfibrozil, regular monitoring of your liver and kidney function is important. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.